A 19-year-old female asked:
Dr took me off effexor (venlafaxine) three weeks ago now im more angry and sad i lashed out in anger and broke my hand hitting a wall. this never happens the emotio?
1 doctor answer • 2 doctors weighed in
Specializes in Psychiatry
Stopping Effexor (venlafaxine): Hi jodi, i'm sorry that you're not feeling well. Your question is difficult to answer without more information such as why the Effexor (venlafaxine) was stopped? Why was it prescribed originally and how long you were on it, and at what dose? What other medications has your doctor tried and what other medications are prescribed currently? If you are more volatile after discontinuing a medication, call your md.
4.2k viewsReviewed >2 years ago
Last updated Sep 26, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.